# SDR FDEA202404050637

- Difficulty date: April 5, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000200
- Part serial: FH1207
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA CRACKS (MAX50MM) WERE FOUND AT LH WING CENTER FLAP RIB11 AFT AREA OF TOP   SURFACE RIB FLANGE. ACCOMPLISHED THE FLANGE REPAIR AT RIB 11 UPPER FLANGE S-2.7~REAR SPAR AND EXTERNAL   DOUBLER REPAIR AT RIB11~RIB13 S-2.2~REAR SPAR, THE REPAIR CLASSIFIED AS CAT.A MAJOR   PER GMM 6-2-100 I.A.W FEDEX EA NO:T6-5750-T0378801 P1, SEQ NO:1119, TITLE: WINGS-FLIGHT   SURFACES-LH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIBS 11,12,13,20,25 AND 26, WITH   OVERSIZED HOLE ON UPPER SKIN AT RIB 11-
